On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.90.217.44
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 122 - pages 553-570

Titles122

Approximants de Padé et U-dérivation
Daniel Duverney
Bulletin de la Société mathématique de France 122, number 4 (1994), 553-570
Download this article : PS file / PDF file

Résumé :
La notion de U-dérivation nous permet de construire explicitement des suites de polynômes orthogonaux formels relativement à certaines formes linéaires sur K[X], où K est un corps commutatif arbitraire. Nous en déduisons la diagonale de la table de Padé des séries formelles $\sum _{n=1} ^{+\infty } {X^n / u_n}$ et $1 + \sum _{n=1}^{+\infty } {X^n/( u_1 u_2 \cdots u_n)}$, dans le cas où un+1= qun + r, $q \in K^*$, et nous donnons une majoration du reste de ces approximants lorsque K est muni d'une valeur absolue $\vert\ \;\vert$.

Abstract:
The notion of U-derivation allows us to construct explicitly sequences of formal orthogonal polynomials with respect to some linear forms of K[X], where K is an arbitrary commutative field. From this we get the diagonal of the Padé table of the formal series $\sum _{n=1} ^{+\infty } {X^n / u_n}$ and $1 + \sum _{n=1}^{+\infty } {X^n/( u_1 u_2 \cdots u_n)}$ in case un+1= qun + r, $q \in K^*$, and we give an upper bound for the rest of these approximants when K possesses an absolute value $\vert\ \;\vert$.

Class. math. : 05 A 30, 33 C 45, 41 A 21


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique